MAUDE Adverse Event Report: ARGON MEDICAL DEVICES FIRST PICC S/L 26GA (1.9F) X 50CM 1 LUMEN

ARGON MEDICAL DEVICES FIRST PICC S/L 26GA (1.9F) X 50CM 1 LUMEN
Model Number 384221
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device has been indicated as available for evaluation but has not been returned yet.A follow-up report will be submitted once the device has been returned and evaluated.
 
Event or Problem Description
Catheter in upper limb broke during dressing change.
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no similar concerns were found.One opened kit was returned for review.The tray was observed to be bent.All of the items in the tray were sealed including the first picc catheter.The affected sample was not returned for review.Additionally, no photographic or visual evidence of any kind was provided which would have allowed for the allegation to be reviewed.Without such evidence, this complaint could not be confirmed.Without the affected sample to review, a definite root cause for the breakage cannot be determined with confidence and therefore no further evaluation is possible.
 
Event or Problem Description
Catheter in upper limb broke during dressing change.

Brand Name
FIRST PICC S/L 26GA (1.9F) X 50CM 1 LUMEN
Common Device Name
FIRST PICC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key12832300
Report Number0001625425-2021-01127
Device Sequence Number4316372
Product Code FOZ
UDI-Device Identifier00886333209743
UDI-Public00886333209743
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K972262
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model Number384221
Device Catalogue Number384221
Device Lot Number11353870
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2021
Supplement Date Received by Manufacturer10/21/2021
Initial Report FDA Received Date11/17/2021
Supplement Report FDA Received Date12/13/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown